# SDR GLBA96001

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Wet
- Location: Te Flaps
- Part time: 19,123 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - AFTER TAKEOFF, THE CREW NOTED A DISAGREEMENT FAULT WHEN THE FLAPS WERE SELECTED UP.  THE CREW ELECTED AN AIR TURN BACK WHICH WAS FOLLOWED BY AN UNEVENTFUL LANDING.  MAINTENANCE FOUND CANNON PLUGS WET WITH GLYCOL.  THE PLUGS WERE DRIED AND THEN THE FLAPS WERE SUCCESSFULLY CYCLED 4 TIMES.  (M)
